IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1728

Title: Zero-Dimensionality and Serre Rings
Authors: Karim, D.
Keywords: Zero–Dimensional Ring
Semi–Quasilocal Ring
Nagata Ring
von Neumann Regular Ring
Directed Union of Artinian Subrings
Serre Ring
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 1, (2004), 87p-94p
Abstract: This paper deals with zero-dimensionality. We investigate the problem of whether a Serre ring R <X> is expressible as a directed union of Artinian subrings.
Description: 2000 Mathematics Subject Classification: Primary 13A99; Secondary 13A15, 13B02, 13E05.
URI: http://hdl.handle.net/10525/1728
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol30-num1-2004-p087-p094.pdf450.06 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback